# SDR AU960279

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402B
- Propeller: Mcauly 3AF32C87
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rib
- Part number: 082217564
- Condition: Cracked
- Location: Outer Wing Sys
- Component: Cessna, 402B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH WHEEL WELL LANDING GEAR SUPPORT RIBS PNO 0822175-65  (LH) AND PNO 0822175-65 (RH) CRACKED AND DISTORTED - UNDER SKINDISTORTED IN AREA OF LANDING GEAR DOOR ATTACHMENT - NUMEROUS RIVETS MISSING - AIRCRAFT IS USED FOR SHORT HAUL OPERATIONS AT MAXIMUM WEIGHTS - SUSPECT CAUSED BY HEAVY LANDINGS
